RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 4, Pages 635–636 (Mi mz9100)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Groups of Outer Finitary Automorphisms

V. V. Belyaev, D. A. Shved

Moscow Institute of Physics and Technology

Keywords: finitary automorphism, locally finite group, periodic group, outer (inner) automorphism, extension of a group by a locally finite group

DOI: https://doi.org/10.4213/mzm9100

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:4, 596–597

Bibliographic databases:

Received: 02.06.2010

Citation: V. V. Belyaev, D. A. Shved, “Groups of Outer Finitary Automorphisms”, Mat. Zametki, 89:4 (2011), 635–636; Math. Notes, 89:4 (2011), 596–597

Citation in format AMSBIB
\Bibitem{BelShv11}
\by V.~V.~Belyaev, D.~A.~Shved
\paper Groups of Outer Finitary Automorphisms
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 4
\pages 635--636
\mathnet{http://mi.mathnet.ru/mz9100}
\crossref{https://doi.org/10.4213/mzm9100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2856754}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 4
\pages 596--597
\crossref{https://doi.org/10.1134/S000143461103031X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290038700031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955626804}


Linking options:
  • http://mi.mathnet.ru/eng/mz9100
  • https://doi.org/10.4213/mzm9100
  • http://mi.mathnet.ru/eng/mz/v89/i4/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shved D., “On the structure of groups of virtually trivial automorphisms”, Commun. Algebr., 45:5 (2017), 1842–1852  crossref  mathscinet  zmath  isi  scopus
    2. Dardano U., Dikranjan D., Rinauro S., “Inertial Properties in Groups”, Int. J. Group Theory, 7:3, 3 (2018), 17–62  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:346
    Full text:64
    References:33
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020